BibTeX record journals/ma/WangW15a

download as .bib file

@article{DBLP:journals/ma/WangW15a,
  author    = {Xuan Wang and
               Qihua Wang},
  title     = {Semiparametric linear transformation model with differential measurement
               error and validation sampling},
  journal   = {J. Multivariate Analysis},
  volume    = {141},
  pages     = {67--80},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jmva.2015.05.017},
  doi       = {10.1016/j.jmva.2015.05.017},
  timestamp = {Sun, 28 May 2017 13:23:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ma/WangW15a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics